Texas, 2021Astronomical Low Tide in Texas, February 1, 2021
February 1, 2021 · NWS LCH · 1 event in 1 county or zone
A strong cold front caused north winds to push tides below normal for multiple hours along the coast.
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong cold front caused north winds to push tides below normal for multiple hours along the coast.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before the first event at Feb 1, 10:56 AM CST, 34 minutes earlier.
Area forecast discussion, Feb 1, 10:56 AM CST, 34 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
1056 AM CST Mon Feb 1 2021
.AVIATION...VFR conditions are expected through the period. Winds
will decrease this evening and gradually veer northeast by sunrise
Tuesday.
&&
.PREV DISCUSSION... /issued 955 AM CST Mon Feb 1 2021/
UPDATE...
Cool and dry airmass becoming better established over the region
as northerly winds continue. Winds look to be a little gusty still
today before the pressure gradient finally relaxes, but less so
than the previous couple of days. Looking like mostly sunny to
sunny skies with temps rising into the mid 50s to low 60s this
afternoon. Everything so far looks to be on track, so no grid
changes necessitated this morning.
50
PREV DISCUSSION... /issued 536 AM CST Mon Feb 1 2021/
AVIATION...
Skies have cleared behind the frontal system in se Tx and sw La
this am.... while LFT and ARA continue to have some clouds
advecting acrs their lctn. This will end over the next few hours.
Winds to remain elevated for LA TAF lctns while BPT will see winds
tapering off a bit faster today. Otherwise VFR at BPT LCH AEX w/
MVFR at LFT and ARA thru 9 to 10 am the issue with be the cloud
ceilings.
PREV DISCUSSION... /issued 319 AM CST Mon Feb 1 2021/
DISCUSSION...
High pressure over the central US will be the dominating weather
pattern for us to start this week. As the axis of the high is to
our west, winds will continue to be out of the north today.
Tonight expect to see low temperatures around freezing in central
Louisiana.
The high pressure will slowly shift east this week, so a return
to southerly winds is anticipated by Tuesday. A cold front is
expected to move through on Friday, so that is when rain comes
back into the forecast picture. Some indications show it stalling
offshore, so rain chances could linger into the start of next
weekend.
MARINE...
Extending the SCA through the afternoon thanks to a continuance of
strong northerly winds. In addition, expect to hit low water
advisory criteria again this morning.
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 55 32 55 33 / 0 0 0 0
LCH 58 35 59 38 / 0 0 0 0
LFT 56 35 58 36 / 0 0 0 0
BPT 60 37 61 42 / 0 0 0 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...Small Craft Advisory until 4 PM CST this afternoon for GMZ450-
452-455-470-472-475.
Low Water Advisory until 4 PM CST this afternoon for GMZ430-432.
Small Craft Exercise Caution until 4 PM CST this afternoon for
GMZ430-432-435.
&&
AVIATION...05Hazardous weather outlook, Feb 1, 5:34 AM CST, 5 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
534 AM CST Mon Feb 1 2021
LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-012200-
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-East Cameron-
Tyler-Hardin-Jefferson-Orange-Northern Jasper-Northern Newton-
Southern Jasper-Southern Newton-
534 AM CST Mon Feb 1 2021
This Hazardous Weather Outlook is for central Louisiana, south
central Louisiana, southwest Louisiana, west central Louisiana and
southeast Texas.
.DAY ONE...Today and tonight.
No hazardous weather is expected at this time.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
GMZ450-452-455-470-472-475-012200-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City LA
out 20 NM-Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
534 AM CST Mon Feb 1 2021
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CST THIS AFTERNOON...
This Hazardous Weather Outlook is for the Gulf of Mexico.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Small Craft Advisory.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
No hazardous weather is expected.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
GMZ430-432-012200-
Sabine Lake-Calcasieu Lake-
534 AM CST Mon Feb 1 2021
...LOW WATER ADVISORY IN EFFECT UNTIL 4 PM CST THIS AFTERNOON...
This Hazardous Weather Outlook is for the coastal lakes and bays of
the Gulf of Mexico.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Low Water Advisory.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
No hazardous weather is expected.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
GMZ435-012200-
Vermilion Bay-
534 AM CST Mon Feb 1 2021
This Hazardous Weather Outlook is for the coastal lakes and bays of
the Gulf of Mexico.
.DAY ONE...Today and tonight.
Small craft should exercise caution due to strong north winds.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
No hazardous weather is expected.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
Astronomical Low Tide, Jefferson
- When
- February 1, 11:30 AM CST to 2:00 PM CST
- Where
- Jefferson forecast zone
- Reported by
- C-MAN Station
The tide station at Sabine Pass recorded water levels below -1 foot MLLW for a few hours with a minimum level of -1.27 MLLW.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Cold in Ohio, February 1 to 17, 20217 deaths · 1 event
- Avalanche in Colorado, February 1, 20213 deaths · 4 injured · 1 event
- Winter Storm in Pennsylvania, February 1 to 2, 20211 death · 13 events
- Avalanche in New Hampshire, February 1, 20211 death · 1 event
- Winter Storm and Coastal Flood in Massachusetts, February 1 to 2, 2021$207,000 · 50 kt wind · 21 events
- Freezing Fog in North Dakota, February 1 to 3, 2021$385,000 · 5 events
- Winter Storm and Winter Weather in Vermont, February 1 to 2, 2021$120,000 · 16 events
- Winter Storm and High Wind in Virginia, February 1 to 2, 20211 injured · $110,000 · 56 kt wind · 2 events
- Drought in New Mexico, February 1 to 28, 202141 events
- Winter Storm in Pennsylvania, February 1 to 2, 202129 events
- Winter Weather in Kentucky, February 1 to 2, 202128 events
- Winter Storm and Winter Weather in New York, February 1 to 2, 202125 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 943271.